# SDR USAA011203

- Difficulty date: September 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB SKIN DAMAGED 10 SQUARE INCHES, BS 178, WL 196 TO WL 205, LBL 10.5 TO RBL 10.5.  C/O DAMAGE VERIF, NO DAMAGE AT PERIM INSU CUT .100 MORE, INSTALLED DOUBLER PER EO 5300V153, EA 69902, SRM 531008.  (M)
